# SDR B4MR97009

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND RIVET HEADS WORN TOP OF RT ELEVATOR TRAILING EDGE BETWEEN ES53 AND ES17.  BOTTOM RT ELEVATOR TRAILING EDGE SEVERAL WORN RIVET HEADS INBD OF ES53.  RT ELEVATOR TRAILING EDGE INBD ES53 BENT AND SEPARATING.  SKIN DAMAGED, REPAIRED RT ELEVATOR T/E IAW B727 SRM 55-20-3 FIG 2.  CORROSION TASK CARD NUMBER C55-300-10.  NON-ROUTINE TASK CARD NUMBER 102860.
